BibTeX record journals/mcs/QiuCZ19

download as .bib file

@article{DBLP:journals/mcs/QiuCZ19,
  author    = {Wenlin Qiu and
               Hongbin Chen and
               Xuan Zheng},
  title     = {An implicit difference scheme and algorithm implementation for the
               one-dimensional time-fractional Burgers equations},
  journal   = {Mathematics and Computers in Simulation},
  volume    = {166},
  pages     = {298--314},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.matcom.2019.05.017},
  doi       = {10.1016/j.matcom.2019.05.017},
  timestamp = {Thu, 10 Oct 2019 09:29:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mcs/QiuCZ19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics